Hi avoid treatments that carry risk of bruising bleeding I.e. piercing, extensive waxing, full legs etc and if any blood spots occur if waxing is required apply pressure to stop bleeding immediately.
It's not really the medication that is a problem as long as the client has been for regular blood tests and the clotting levels are stable then it's fine if the client says they are needing their warfarin altered regularly for unstable levels don't do any treatment that may cause bruising or bleeding.
It may also be beneficial for some treatments where the client is lying still for a long while or having a body wrap treatment that they have a note from their warfarin clinic that it's ok to have such a treatment so clot formation is avoided. If in doubt ask the client to have a note from their gp however they are likely to have to pay a fee for this to the gp.
Hi my mother in law is on warfarin and was advised by her gp not to have massage, be careful durning manicure and pedicure with cuticle nippers so not to make them bleed.
Also her gp would not give a letter of consent for microdermabrasion even though the company I trained with said it was ok :irked:
Hope this helps
As said above, massage, use of some aromatherapy oils, anything that may cause cuts or bruising (cuticle, pedicure work).
My main question would be why they are on warfarin and enoxeparin??
Warfarin is a blood thining drug used long term by patients susceptible to Blood clots (due to history of previous clots or altered heart rhythms) or those that have had a replacement heart valve, (initial reason for replacement should also be considered (infection, rheumatic fever, congenital) Enoxeparin is a blood thinning injection which is short acting in comparison to warfarin and is often only used short term by immobile hospital inpatient to prevent DVT or by new warfarin patients whilst they are obtaining optimal clotting factors and also but only very occasionally used by patients outside of hospital.